E-Prints Complutense

On fuzzy subnets.



Último año

Lupianez, Francisco Gallego (2001) On fuzzy subnets. Fuzzy Sets and Systems, 119 (3). pp. 535-538. ISSN 0165-0114

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0165011499000858

URLTipo de URL


In General Topology, there is a close paralellism between the theories of convergence of nets and of filters, in which "subnet" corresponds to "finer filter", but this relationship depends on the notion of subnet that one uses. Various authors have defined, for fuzzy topological spaces, the convergence of fuzzy filters and fuzzy nets, and have obtained connections between these theories; however these authors do not obtain a satisfactory relation between a fuzzy net and the fuzzy net based on the prefilter generated by it. In this paper we define for fuzzy nets a new notion of fuzzy subnet, that solves this question.

Tipo de documento:Artículo
Palabras clave:Topology; Convergence; Fuzzy filters; Fuzzy nets; Subnets
Materias:Ciencias > Matemáticas > Topología
Código ID:15304
Depositado:22 May 2012 09:45
Última Modificación:06 Feb 2014 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo